Translator Disclaimer
May 2014 On Generalized $\omega \beta$-Closed Sets
H. H. Aljarrah, M. S. M. Noorani, T. Noiri
Missouri J. Math. Sci. 26(1): 70-87 (May 2014). DOI: 10.35834/mjms/1404997111

Abstract

The aim of this paper is to introduce and study the class of $g\omega \beta$-closed sets. This class of sets is finer than $g$-closed sets and $\omega \beta- $closed sets. We study the fundamental properties of this class of sets. Further, we introduce and study $g\omega \beta$-open sets, $g\omega \beta$-neighborhoodsets, $g\omega \beta$-continuous functions, $g\omega \beta$-irresolute functions and $g\omega \beta$-closed functions.

Citation

Download Citation

H. H. Aljarrah. M. S. M. Noorani. T. Noiri. "On Generalized $\omega \beta$-Closed Sets." Missouri J. Math. Sci. 26 (1) 70 - 87, May 2014. https://doi.org/10.35834/mjms/1404997111

Information

Published: May 2014
First available in Project Euclid: 10 July 2014

zbMATH: 1300.54020
MathSciNet: MR3263543
Digital Object Identifier: 10.35834/mjms/1404997111

Subjects:
Primary: 54C05
Secondary: 54C08, 54C10

Rights: Copyright © 2014 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.26 • No. 1 • May 2014
Back to Top